# SDR DALA2023032402281

- Difficulty date: March 22, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 111,497 hours, 16,773 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 190 WHEN PERFORMING J/C FOR WING EVAC SLIDE LATCH RH SIDE INSP, FOUND SLIDE PACK CAM FOR TRIGGER BENT. CORRECTIVE ACTION: REMOVED RHT O/W SLIDE PER AMDS 2561-4697 J.SILVERIO 931584, OK TO INSTALL SLIDE QC 2071, 440684. INSTALLED SLIDE PER AMDS 2561- 4697 J.SILVERIO 931584, RII C/W PER AMDS 2561-4697 (4785943)
